Could it be the Supplements? - Feels Like Bug Bites

Often we take supplements to make us better, what if those supplements were actually hurting us and causing the symptoms? We should be eating a balance diet that fulfills our bodies daily requirements for nutrition which includes vitamins and minerals. What if we take vitamin supplements and our body is overdosing on something that should be good for us? But instead because you are a unique being, your body is hypersensitive to something that you are taking and causing the "feeling like bugs biting"? What if the medicine that you have been prescribed for another ailment has the side effect of "feeling like bugs biting"? This section explores the supplements that you take and how they may affect you.

Vitamins and Minerals

A vitamin is an organic compound required by an organism as a vital nutrient in limited amounts. An organic chemical compound (or related set of compounds) is called a vitamin when it cannot be synthesized in sufficient quantities by an organism, and must be obtained from the diet. Thus, the term is conditional both on the circumstances and on the particular organism. For example, ascorbic acid (vitamin C) is a vitamin for humans, but not for most other animals, and biotin and vitamin D are required in the human diet only in certain circumstances.Thirteen vitamins are universally recognized at present.

Dietary minerals (also known as mineral nutrients) are the chemical elements required by living organisms. Over twenty dietary minerals are necessary for mammals, and several more for various other types of life.

In large doses, some vitamins and minerals have documented side-effects that tend to be more severe with a larger dosage. The likelihood of consuming too much of any vitamin or mineral from food is remote, but overdosing (poisoning) from supplementation does occur. When side-effects emerge, recovery is often accomplished by reducing the dosage. The doses differ because individual tolerances can vary widely and appear to be related to age and state of health

- My symptoms have now disappeared!! I realized that they began after a few days of taking a new multivitamin I bought at a health food store. It had a huge amount of the B vitatmins. I googled the effects of having too much and found that Niacin (B3) can make you feel itchy, and dizzy, which I had noticed also. I sooo hoped that if I stopped taking the vitamin, that creepy bug feeling would stop AND it did stop!!
- After deducting and trying different things- flea bombing, anit itch meds and lotions, benedryl, etc,- my mom happened to ask if the Estroblend (Estroven in the vitamin section) had niacin in it. I checked and it did!, among other herbs that I had never tried before. I have tried taking niacin before and had a bad reaction as far as flushed red terribly itchy spots. So, I eliminated the Estroblend this past Saturday night, and slept!! no bug feeling and itch!!! I am so pleased, so please check the ingredients on vits, herbs, etc that you are taking. It could very well be a side-effect of something you are ingesting.

Health Foods

What if those health foods that you are eating are actually causing the problem? Health foods and health food supplements tend to consist of "not normal" diet. Try eliminating select foods that you eat for a few days or a week and see what the results are. It is a matter or cause and effect.

If you are on a special diet or food kick such as a Vegan diet or other food program, try going off of it for a week and see if it is causing the problem. It is worth a try!

Medicine

Medicine while working wonders does have side effects. Quite a few have the side effect of "feels like bugs biting" usually it is described under side effects as crawling skin sensation or intense itching. If you are taking medicine for a condition not related to "bugs biting", see if you can switch to another medicine that may not affect you.

- We found out I was allergic to cipro an antibiotic. It was all over my body. It was awful. Couldn't sleep it drove me crazy. I also had this reaction when I took lortab and swore I did have spiders on me.
- I read the side effects on my antidepressant medication that i have been taking for a long time, but recently i upped the dose from 150 to 300 mg. THAT WAS THE PROBLEM! I read among the "serious side effects" hallucinations, sensation of bug crawling... i lowered my medication back down to 150 mg 2 weeks ago and since then nothing. i can finally sleep again! Look at all the medications you are taking and try stopping for a few days and see.
Diet

Are you eating a healthy diet? Are you getting proper nutrition? If you are not eating well, not enough or junk food then stop! Get the nutrition and the right amount of calories that you need. It a balanced diet consisting of fruits, vegetables, protein and carbohydrates. Protein is from meat, nuts and tofu. Carbohydrates are from starches such as potatoes, rice, beans and breads. Drink plenty of water to eliminate the toxins in your body.

- I finally figured out that I was allergic to garlic and onions. I have eliminated them from my diet and I am fine now!!! What a relief!!!
It is pretty tough to think or function if you are not getting proper nutrition. It is also tough for your body to combat this feeling of "bugs biting" if you are not supplied with enough energy and the right type of energy!

- I was allergic to GARLIC. these guys post said they were allergic to wine and garlic respectively. I dont drink wine, but i did use garlic while cooking. i have COMPLETELY ELIMINATED it from my diet and i can say they are at least 90% gone.
- Guys i had same problem just later found it is allergy due to eating excess dry fuit almond or pea nuts .It only get worse when u sleep and metabolism start
Sugar

Sugar is bad for you! Cut down on the sugar! You don't need to eat Super Fruity Pebbles cereal in the morning or the large sugar coated donut for break time.

- This leads me to believe that what was actually diminishing the problem was a diet change. I had been doing a drink with protein and organic spring greens each morning for two weeks then I switched and started to use cabbage from the farmers' market (not organic and not the same nutrition --- so I am thinking now). In addition then to dropping off the use of the organic spring greens I overdosed on sugar the past 2-3 days (large popcorn with large pop at movie last night sealed the deal). Today I have been progressively feeling more and more creepy crawly.
- Why we should eat no sugar to resolve this:

Sugar affects the immune system in a variety of ways, and none of them are good. Sugar has been proven to destroy the germ-killing ability of white blood cells for up to five hours after ingestion, as well as reducing the production of antibodies that inactivate foreign invaders in the body. It also interferes with the transport of vitamin C, one of the most important nutrients for all facets of immune function.

- I also stopped drinking soda soft drinks (which are poison). We simply get toxins from drinks, fast food and air. And after that we begin to have all those feelings.

Wine

Wine is an alcoholic beverage made from fermented grapes or other fruits. The natural chemical balance of grapes lets them ferment without the addition of sugars, acids, enzymes, water, or other nutrients. Sulfites in wine can cause some people, particularly those with asthma, to have adverse reactions. Sulfites are present in all wines and are formed as a natural product of the fermentation process; many winemakers add sulfur dioxide in order to help preserve wine.

- I drank wine, everyday. i really didnt think it could be so simple, but i quit drinking wine. within a month - it was gone. that was 2 years ago. if i drink wine for 2-3 days in a row it comes back.

If this page has helped you, please consider donating $1.00 to support the cost of hosting this site, thanks.

Return to



Copyright June 2013 Eugene Blanchard